# SDR 2021F00271

- Difficulty date: May 26, 2021
- Submitted: July 2, 2021
- Operation: General aviation
- Aircraft: N510SP
- Make and model: Gulstm GVSP
- Aircraft serial: 1183
- Aircraft time: 12,156 hours, 6,268 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 159SCCE10317
- Condition: Cracked
- Location: Zone 200
- Part time: 12,156 hours, 6,268 cycles
- Component: Emergency Windo, Gulstm
- Component part number: 1159CE20034333
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING FLIGHT FROM KAPF TO KHYA AT FL041 THE LH NO. 2 EMERGENCY WINDOW OUTER WINDOW PANE EXPERIENCED A PREMATURE COMPONENT FAILURE CRACKING. PIECES OF THE WINDOW PANE SEPARATED FROM THE AIRCRAFT. NO LOSS OF CABIN PRESSURIZATION OCCURRED AND THE FLIGHT CREW DECLARED AN EMERGENCY TO PERFORM AN EMERGENCY DECENT FOR SAFETY MEASURES AND DIVERTED TO KMCO. NO OTHER ABNORMAL PROCEDURES OR ACTIONS WERE TAKEN BY THE CREW SINCE THERE WERE NO OTHER INDICATIONS OF ANY OTHER SECONDARY ISSUES OR MALFUNCTIONING SYSTEMS OR COMPONENTS. AFTER LANDING SAFELY AT KMCO AND UPON THE POST FLIGHT WALK AROUND THE CREW DISCOVERED THAT THE LH ENGINE HAD EVIDENCE OF INGESTING PIECES OF THE WINDOW AND A FEW FAN BLADES HAD DAMAGE TO THEM.
